# SDR CA990707035

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: PW203PP
- Condition: Wrong Part
- Location: Start/Gen
- Component: Lucas, 23032027
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR BEARINGS WERE FOUND TO NOT COMPLY WITH LUCAS SERVICE BULLETIN FOR MOD B UPGRADE REQUIREMENTS.  IT IS SUSPECTED THAT THESE BEARINGS ARE NOT AN APPROVED 203PP PART.
